# SDR SWIA201437176

- Difficulty date: April 15, 2014
- Submitted: April 21, 2014
- Operation: Air carrier
- Aircraft: N235SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120310
- Aircraft time: 39,731 hours, 57,541 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Contactor
- Condition: Failed
- Location: Emergency Light
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AFT HALF OF EMERGENCY LIGHTS WILL NOT TURN OFF.  R & R CONTACTOR DC EMERGENCY BUSS, K0028, AND O/C RELAY K0148 IAW AMM.
